# SDR DALA2021012800524

- Difficulty date: June 26, 2016
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 83,955 hours, 37,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A CRACK WAS FOUND ON THE UPPER ATTACHMENT OF THE LT SLIDING WINDOW FRAME IN HOLE NR 3.  CORRECTIVE ACTION: PERFORMED REPAIR ON LATERAL POST WINDSHIELD ATTACHMENT IN COCKPIT ON FRAME 4 LT, AS PER ER/A NR 536222-14AD.  CONT ON INSP MON.
